The experience of Chemo and it’s side effects is individual and personal so my experience is mine and might be very different than anyones else’s but so far (after the first treatment) it’s been extremely uncomfortable.
Physically I had reactions (natural such, the doctor says) from the cortison that you get to avoid nausea. Very glad that I didn’t get nauseous! What I did feel though was this blood rush to my head and face, even my whole body feeling hot. very uncomfortable and also made it hard to sleep.
After having finished that medication I was overwhelmed by a tiredness that made me basically spend three days on my back in bed. Too tired to talk, to watch TV, to answer texts, sometimes being afraid to be alone. Such utter lack of energy that I couldn’t even sit up.
Add to that indigestion, dry skin and just a prevailing sense of loneliness and sadness.
And then when I started taking the shots to boost my blood count, my lower back reacted with a searing, throbbing pain that had me lay in bed crying. Any little movement unbearable.
Not to forget, my tears sting!
I don’t know if this are severe reactions or if some people feel even worse.